# SDR CALA2025121212072

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767-300
- Aircraft serial: 30025
- Aircraft time: 93,819 hours, 18,671 cycles
- Engine: Pwa PW4060
- Engine time: 12,606 hours, 17,146 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Part number: 77328915
- Part serial: 920112
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 138 hours, 19 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOISE/BANG/SHUTTER COMING FROM LT ENGINE IN TWO OCCASIONS DURING FLIGHT, AT 35K FT & THEN ON DESCENT. IN BOTH OCCASIONS  N1 SPOOLED DOWN & EPR REDUCED, 0.91 OPPOSITE 1.07, EGT WAS APPROX 70 DEG HIGHER. L ENG SURGE DET MAINT MSG ON ARRIVAL.  NOTED THAT AUTOEVENT DATED 9 DEC 25 (PREVIOUS DAY) AND NOT AUTOEVENT RECORDED FOR THIS AUDIBLE SURGE. FIM REF 71-05 FAULT TREE 803 BLOCKS 1 & 2 HAVE BEEN CARRIED OUT WITH NO MESSAGES,  FAULTS EVIDENT.  ACFT POSITIONED ON LINE FOR FUELING IN MORNING,   ACP BORESCOPE INSPECTION NR 1 ENG THRU AP2 REAR OF 5TH FRONT OF 6TH STAGE IAW AMM 72-00-00-206-001-N01,  NO DAMAGE FOUND.  ACP BORESCOPE INSPECTION NR 1 ENG THRU AP3 REAR OF 6TH FRONT OF 7TH STAGE IAW AMM 72-00-00-206-001-N01, NO DAMAGE FOUND.  ACP BORESCOPE INSPECTION NR 1 ENG THRU AP4 REAR OF 8TH FRONT OF 9TH STAGE IAW AMM 72-00-00-206-001-N01. NO DAMAGE FOUND.  ACP BORESCOPE INSPECTION NR 1 ENG THRU AP5 REAR OF 10TH FRONT OF 11TH STAGE IAW AMM 72-00-00-206-001-N01, NO DAMAGE FOUND.   ACP BORESCOPE INSPECTION NR 1 ENG THRU AP6 REAR OF 12TH FRONT OF 13TH STAGE IAW AMM 72-00-00-206-001-N01.  NO DAMAGE FOUND ACP BORESCOPE INSPECTION NR 1 ENG THRU AP7 REAR OF 14TH FRONT OF 15TH STAGE, ALL WORK CARRIED OUT IAW ENGINEERINGS REQUEST PER EGC LOG PAGE 7239074. HIGH POWER ENG RUN CARRIED OUT SATISFACTORY NO FAULTS NOTED. ENGINE CONSIDERED SERVICEABLE.
